# SDR USAA069939

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING DISTRIBUTION BAY CORROSION AT RIGHT SIDE OF STRINGER 26R BETWEEN STATION 720E AND 720F.  INSTALLED FUSELAGE EXTERIOR SKIN REPAIR AT STRINGER 26R, BETWEEN STATION 720E AND 720F.  MATERIAL USED, 2024-T3, .125 INCH, 18 INCH BY 12 INCH.  REPAIR ACCOMPLISHED IAW AVITAS ENGINEERING REPAIR ORDER 99AVHM.008R0-1.  (M)
